# SDR DALA2025100107145

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 65,673 hours, 34,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE COCKPIT HAD AN INTENSE PLASTICY BAD ODOR.   T/S SMOKE & FUMES IN COCKPIT OF APU PER STEPS OF AMM 49-00-00- 200-812-A. NO FINDINGS AND REPORTED AS LEVEL A. ACCOMPLISHED LEVEL A DECONTEMINATION PER WORKCARD 2100-2007. (7597562).
